Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 5


New Modification Of Laplace Decomposition Method for Seventh Order KdV Equation

PP: 2507-2512
B. S. Kashkari, H. O. Bakodah,
In this paper, we develop a new modification of Laplace decomposition method for solving the seventh order KdV equations. The numerical results show that the method converges rapidly and compared with the Adomian decomposition method. The conservation properties of solution are examined by calculating the first three invariants.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved